Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
137 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Are there any chelators that help get valacyclovir hydrochloride out of the nervous system and body?

I am having Central Nervous System side effects after taking 500mg of valacyclovir hydrochloride for 60 days. I have stopped taking 72 hours ago. The side effect have not gone away yet. Are there any chelators that help get valacyclovir hydrochloride out of the nervous system and body?
Wed, 20 Feb 2019
Report Abuse
Question is related to
Drug/Medication ,  
Internal Medicine Specialist 's  Response
Hello,

Unfortunately, there are is not any way to get rid of the drugs besides metabolizing it yourself.

This drug is supposed to be completely eliminated within 24 hours.

You haven't reported the side effects that occurred to you so I can't comment on them.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Panagiotis Zografakis, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi i have questions about hsv2 and valacyclovir i had a couple outbreaks many years ago when my immune system was not so great because of street...

Recent questions on  Antiviral

doctor1 MD

Respected Sir I am from West Bengal, male 54 yrs age.If you kindly go thro. my following problems & give advice then it will be very helpful for me...

doctor1 MD

About 6 days ago I had my first GH outbreak. I have been taking valtrex, but I am experiencing extreme pain in my anus. I don t know if my outbreak...

doctor1 MD

I am having Central Nervous System side effects after taking 500mg of valacyclovir hydrochloride for 60 days. I have stopped taking 72 hours ago....

doctor1 MD

I have been taking 1600mg ribavirin since the end of Oct 2013 along with interferon and this therapy lasted 5 weeks. I became very ill and on Dec 1...

doctor1 MD

some red pimple or allargy grown out side of penis doctor refer to use me to use Imiquimod cream . i want to know cause & remedy . i visited to...

doctor1 MD

Hi I am following up on some advice from an online doctor on another service (which site seems to be down right now) 2 days ago. The original...

doctor1 MD

I am fem. 34 years. I had been having my lips rashes and pain from long time. I applied tenovate m to some degree of relief. however it occurs...